| Model Number |
TYY-NNNRM |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The right mandibular component was removed due to loosening bone screws.The surgeon is planning on placing a new device component at a later time.
Event or Problem Description
The right mandibular component was reported loose and the surgeon elected to remove the device.